# SDR DALA13037419010

- Difficulty date: August 1, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 51,563 hours, 40,580 cycles
- Engine: Pwa JT8D*
- Engine time: 58,936 hours, 44,537 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE WITH TWO RT ENGINE SHUTDOWNS AFTER TAKEOFF.  PILOT REPORT INDICATED RT ENGINE FAILURE AT 250 KTS AND 11,000 FT.  ENGING EGT REACHED 800 DEG C AND THE RT FIRE T-HANDLE WAS PULLED AND THE BOTTLE DISCHARGED. THE ACFT LANDED SAFELY AND WITHOUT FURTHER INCIDENT.  MT FOUND TURBINE DAMAGE AND METAL IN THE TAIL PIPE.  THE RT ENGINE WAS REPLACED IAW WC 7200-2647, 7200-8284-RT AND 7100-4682-RT,  THE FIRE BOTTLE WAS REPLACED ON LOG PAGE.
